# SDR CA091126001

- Difficulty date: November 23, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A21
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Governor
- Condition: Malfunctioned
- Location: Fuel Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER TAKEOFF THE ENGINE EXPERIENCED AN UNCOMMANDED POWER INCREASE AND WAS SHUT DOWN.  INVESTIGATION REVEALED A FAULTY FUEL CONTROL GOVERNOR SECTION.  (TC NR 20091126001)
